# SDR CALA2016101900789

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 102,616 hours, 15,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ESCAPE PATH LIGHTS AND DOOR LOWER EMERG EXIT LIGHTS FLICKER ALL OVER CABIN ACCOMPLISHED OPERATIONAL TEST FOR EMERGENCY LIGHT REF AMM 33-51-00 PAGE 501.  ALL OPERATION AND INDICATION NORMAL.
